Wyoming, 2007

Hail and Damaging Winds in Wyoming, August 22, 2007

August 22, 2007 · NWS RIW · 16 events in 3 counties and zones

Thunderstorms developed in advance of a strong, compact upper level disturbance. The storms blossomed in more unstable air east of the Continental Divide and produced damaging wind and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$23,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

Thunderstorms developed in advance of a strong, compact upper level disturbance. The storms blossomed in more unstable air east of the Continental Divide and produced damaging wind and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 22, 2:13 PM MST, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 22, 2:13 PM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
313 PM MDT WED AUG 22 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY
DECENT SHORTWAVE TROUGH...NOW ACROSS IDAHO WILL SWING ACROSS THE
STATE TONIGHT...WITH PLENTY OF ENERGY...TO PRODUCE SCATTERED TO
LOCAL NUMEROUS SHOWERS AND THUNDERSTORMS. BEST CHANCE WILL BE
ACROSS JOHNSON AND NATRONA COUNTIES. SOME ENERGY WITH THIS SYSTEM
WILL LINGER ACROSS NORTHEAST SECTIONS PAST MIDNIGHT. EXPECT SOME
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS NEAR 50 MPH...AND SOME
HEAVY RAIN WITH THESE STORMS. A FEW COULD REACH SEVERE
LIMITS...BUT THESE SHOULD REMAIN ISOLATED. IN ADDITION...BEHIND
THE TROUGH...A SECONDARY COLD FRONT WILL PUSH ACROSS THE REGION. 700MB
FLOW WILL BECOME NORTH...WITH TEMPS DIPPING DOWN TO AROUND 3 DEG
CELSIUS ACROSS THE NORTHERN HALF BY AROUND MIDNIGHT. THERE COULD BE A
RAIN/SNOW MIX FROM 9500 TO 11000 FT...WITH SNOW ABOVE 11000 FEET
WITH ANY LINGERING SHOWER ACTIVITY PAST MIDNIGHT. BEST CHANCE
WILL BE ACROSS THE BIGHORN MOUNTAINS.

ON THURSDAY...SHALLOW EASTERLY FLOW IS EXPECTED TO DEVELOP WHICH
SHOULD HELP KEEP EXTENSIVE STRATOCU DECK EAST OF THE DIVIDE. THIS
CLOUD COVER AND SOME COLD AIR ADVECTION...SHOULD KEEP TEMPERATURES
ON THE COOL SIDE. HAVE GONE BELOW ALL GUIDANCE ON THURSDAY...AS
18Z 700MB TEMPS ONLY MIX TO ABOUT 70 DEGREES WITH PLENTY OF
SUNSHINE. THEREFORE...HAVE GONE MID 60S TO NEAR 70 EAST OF THE DIVIDE.

BY THURSDAY AFTERNOON AND NIGHT...ANOTHER TROUGH...IN TWO PIECES
OF ENERGY WILL SWING THROUGH THE REGION. ATMOSPHERE IS SLIGHTLY
UNSTABLE...SO COULD EXPECT SOME ISOLATED THUNDERSTORMS.

MAIN TROUGH AXIS IS EXPECTED TO BE EAST OF THE AREA 12Z FRIDAY.
WILL HAVE SOME LINGERING SHOWER ACTIVITY FOR FRIDAY MORNING ACROSS
THE EXTREME EAST...BUT DRYING WILL QUICKLY OCCUR FROM WEST TO EAST
LATE THURSDAY NIGHT/FRIDAY MORNING. FLAT RIDGING DEVELOPS FRIDAY
INTO SATURDAY...WITH DRY AIR OVER THE REGION. THIS WILL RESULT IN
DRY CONDITIONS WITH A WARMING TREND BACK TO SEASONAL LEVELS ON
FRIDAY...AND ABOVE AVERAGE TEMPERATURES EXPECTED BY SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
MEDIUM RANGE MODELS CONTINUE TO SHOW DIFFERENCES IN HANDLING
PACIFIC ENERGY MOVING EAST ALONG ALEUTIAN CHAIN AND INTO WESTERN
GULF OF ALASKA EARLY THIS MORNING. HOWEVER...A BETTER PICTURE IS
EMERGING FOR HIGHER CONFIDENCE IN FORECAST OVER THE WEEKEND AND
EARLY NEXT WEEK. MODELS NOW SHOW BETTER AGREEMENT ON FRAGMENTING
THIS ENERGY AS IT MOVES INLAND...PUSHING A SERIES OF SHORTWAVES
ACROSS THE NORTHWEST U.S. INTO CENTRAL CANADA SATURDAY THROUGH MONDAY.
THE MAIN WEATHER PICTURE EMERGING FOR WEST AND CENTRAL WYOMING
WILL BE DRY WARM AND BREEZY CONDITIONS ACROSS MOST OF THE AREA
OVER THE WEEKEND WITH A RETURN TO CRITICAL FIRE CONDITIONS WHERE
FUELS REMAIN DRY...WHILE A FEW SHOWERS BEGAN TO CLIP YELLOWSTONE
NATIONAL PARK SUNDAY AND MONDAY. A COLD FRONT FROM THESE NORTHERN
STREAM SHORTWAVES SHOULD PUSH DOWN BY SUNDAY NIGHT BRINGING A
SLIGHT COOL DOWN ACROSS THE NORTH MONDAY. A SOUTHWEST FLOW IS
EXPECTED TO RETURN TUESDAY AND WEDNESDAY WITH SOME SUB-TROPICAL
ENERGY BRINGING A SLIGHT CHANCE OF THUNDERSTORMS BACK TO SOUTHERN
WYOMING. THE GFS EVEN TRIES TO BRING REMNANTS OF HURRICANE DEAN
ACROSS SOUTHERN WYOMING TUESDAY...BUT NOT BETTING THE FARM ON THAT
SCENARIO.

&&

.AVIATION...
SCATTERED THUNDERSTORMS TODAY WILL CREATE MVFR CONDITIONS ACROSS
WESTERN AND CENTRAL WYOMING THIS AFTERNOON. THESE STORMS WILL SLOWLY
PROGRESS FROM WEST TO EAST TODAY. EXPECT THESE STORMS TO PRODUCE
SCATTERED MVFR CONDITIONS ALONG WITH ISOLATED IFR CONDITIONS ACROSS
THE AREA TODAY THROUGH THIS EVENING. SOME LINGERING SHOWERS WILL
OCCUR AFTER MIDNIGHT TONIGHT OVER THE CASPER TERMINAL. A COLD FRONT
WILL BE PUSHING SOUTH ACROSS THE AREA TONIGHT. THIS FRONT WILL BE
PULLING DOWN LAYERED CLOUDINESS WHICH COULD PRODUCE WIDESPREAD MVFR
CONDITIONS TONIGHT. WITH THE LOW LEVEL MOISTURE TRICKLING IN BEHIND
THE FRONT EXPECT ADDITIONAL ISOLATED THUNDERSTORM ACTIVITY TO OCCUR
ACROSS THE AREA BY MID DAY...ESPECIALLY WEST OF THE DIVIDE.

&&

.FIRE WEATHER...
A STRONG SHORTWAVE TROUGH WILL SWING ACROSS WYOMING TONIGHT. THIS
WILL RESULT IN SCATTERED TO LOCALLY NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE REGION. MOST OF THE ACTIVITY WILL END BY
MIDNIGHT...EXCEPT MAINLY ACROSS JOHNSON AND NATRONA COUNTIES WILL
THE ACTIVITY COULD LINGER INTO NIGHT. THE BEST CHANCE WILL BE
ACROSS THE BIGHORN MOUNTAINS AND POINTS EAST. ENOUGH COLD AIR WILL
WORK INTO THE AREA...WHERE PRECIPITATION AFTER 10 PM...COULD BE A
RAIN/SNOW MIX ABOVE 9500 FEET WITH SNOW ABOVE 11000 FEET. LITTLE
OR NO SNOW ACCUMULATION IS EXPECTED. THE ASSOCIATED COLD FRONT
WILL THIS STORM SYSTEM WILL MOVE THROUGH TONIGHT. SHALLOW EASTERLY
FLOW IS EXPECTED TO DEVELOP ON THURSDAY...WHICH SHOULD RESULT IN
EXTENSIVE CLOUD COVER EAST OF THE DIVIDE. CLOUD COVER AND COOLER
TEMPS BEHIND THE FRONT...WILL RESULT IN A RELATIVELY COOL DAY
ACROSS THE REGION. THIS WILL RESULT IN ELEVATED RELATIVE HUMIDITY.

THE MAIN TROUGH WILL PUSH THROUGH THURSDAY NIGHT...WITH SOME
ISOLATED TO LOCALLY SCATTERED PRECIPITATION THURSDAY AFTERNOON AND
NIGHT. A WEAK RIDGE WILL DEVELOP FRIDAY...WITH TEMPERATURES
RETURNING TO NEAR SEASONAL LEVELS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...WM
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...WM
Hazardous weather outlook, Aug 22, 11:30 AM MST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1230 PM MDT WED AUG 22 2007

WYZ001>020-022>030-231100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1230 PM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
DEVELOPING OVER WESTERN WYOMING THIS AFTERNOON AND SPREAD INTO
CENTRAL WYOMING THIS EVENING.  SOME OF THESE STORMS WILL BE CAPABLE
OF PRODUCING SMALL HAIL...GUSTY WINDS NEAR 45 MPH...BRIEF HEAVY
RAINFALL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
MAINLY CENTRAL WYOMING THURSDAY AFTERNOON AND EVENING.

BREEZY...WARM AND DRY CONDITIONS MAY BRING A RETURN TO
CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST AND CENTRAL
WYOMING SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 22, 12:42 PM MST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
142 PM MDT WED AUG 22 2007

WYZ002-012-013-222100-
ABSAROKA MOUNTAINS-JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS-
142 PM MDT WED AUG 22 2007

STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 30 MPH AND IMPACT
PORTIONS OF NORTHWEST WYOMING THROUGH 300 PM MDT. THESE STORMS ARE
CAPABLE OF PRODUCING A QUICK ONE-QUARTER TO ONE-HALF INCH OF RAIN
AS THEY QUICKLY TRACK ACROSS THE REGION. ALSO...PEA-SIZED HAIL MAY
QUICKLY ACCUMULATE TO A DEPTH OF AN INCH OR TWO WITH THE STRONGEST
STORMS. THE LARGEST SIZED HAIL ANTICIPATED IS ONE-HALF INCH
DIAMETER. FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS.

MOTORISTS FROM MORAN JUNCTION TO TOGWOTEE PASS ON HIGHWAY 26 SHOULD
PREPARE FOR SMALL HAIL TO ACCUMULATE ON THE ROAD ALONG WITH PONDING
OF WATER. IF YOU ARE OUTDOORS BE SURE TO MOVE INSIDE A STURDY
SHELTER OR AT A MINIMUM INSIDE A VEHICLE AS THE STORMS APPROACH TO
PROTECT YOURSELF FROM LIGHTNING.
Special weather statement, Aug 22, 1:37 PM MST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
237 PM MDT WED AUG 22 2007

WYZ027-222115-
SOUTH LINCOLN COUNTY-
237 PM MDT WED AUG 22 2007

AN AREA OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST ACROSS SOUTHERN
LINCOLN COUNTY THROUGH AT LEAST 315 PM. THESE STORMS WILL AFFECT
THE AREA FROM JUST WEST OF KEMMERER TO THE SWEETWATER COUNTY LINE
ALONG HIGHWAY 30. HIGHWAY 189 SOUTH OF KEMMERER WILL ALSO BE
IMPACTED. THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY
RAIN...UP TO HALF INCH HAIL...DANGEROUS LIGHTNING AND WIND GUSTS UP
TO 55 MPH. PLEASE TAKE SHELTER INDOORS AS THESE STORMS MOVE THROUGH
YOUR AREA. IF DRIVING...SLOW DOWN AND AVOID HYDROPLANING.

SKRBAC
Special weather statement, Aug 22, 1:42 PM MST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
242 PM MDT WED AUG 22 2007

WYZ005-007-017-222130-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-
WIND RIVER BASIN-
242 PM MDT WED AUG 22 2007

AN AREA OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 30 MPH ACROSS
HOT SPRINGS COUNTY AND NORTHERN FREMONT COUNTY THROUGH 330 PM MDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL...GUSTY WIND
TO AROUND 50 MPH...AND BRIEF HEAVY RAINFALL OF ONE-QUARTER TO ONE-
HALF INCH. IMPACTED AREAS INCLUDE BOYSEN STATE PARK AND THERMOPOLIS.
MOTORISTS ON HIGHWAY 789 BETWEEN THERMOPOLIS AND SHOSHONI THROUGH THE
WIND RIVER CANYON SHOULD BE PREPARED FOR REDUCED VISIBILITY AND WATER
AND HAIL ON THE ROAD SURFACE. PLEASE TAKE SHELTER INDOORS AS THESE
STORMS MOVE THROUGH YOUR AREA. IF DRIVING...SLOW DOWN AND AVOID
HYDROPLANING.
Special weather statement, Aug 22, 2:44 PM MST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
344 PM MDT WED AUG 22 2007

WYZ020-222245-
NATRONA COUNTY LOWER ELEVATIONS-
344 PM MDT WED AUG 22 2007

A SERIES OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 30 MPH
ACROSS WESTERN NATRONA COUNTY THROUGH 445 PM MDT. THESE STORMS WILL
IMPACT LOCATIONS FROM POWDER RIVER TO THE FREMONT COUNTY LINE ALONG
HIGHWAY 20/26. AREAS BETWEEN HIGHWAY 20/26 AND THE GAS HILLS WILL
BE HEAVILY IMPACTED BY THESE STORMS. HAIL TO ONE-HALF INCH IN
DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND GUSTY WIND
AROUND 50 MPH. RAINFALL OF ONE-QUARTER INCH IS POSSIBLE AS THE
STORMS TRACK NORTHEAST. MOVE INDOORS AS THE STORMS APPROACH YOUR
LOCATION.

The radar

The Riverton/Lander radar (KRIW), 140 km away, was scanning. The volume nearest the first event began at 22:59 UTC.

Open the radar archive at this moment

Event by event

8 hail, 8 thunderstorm wind. Local standard time, as filed.

Hail, Natrona

When
August 22, 4:00 PM MST
Where
Natrona County, 27 mi W of Midwest
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
43.420, -106.817

Hail the size of pennies fell at Willow Creek Ranch.

Thunderstorm Wind, Natrona

When
August 22, 4:33 PM MST
Where
Natrona County, Casper
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
42.830, -106.320

Wind gusts estimated at 60 mph occurred at the helipad in Casper.

Thunderstorm Wind, Natrona

When
August 22, 4:33 PM MST
Where
Natrona County, 7 mi N of Casper
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
42.931, -106.320

A semi-tractor trailer was overturned on Interstate 25 at mile marker 195 because of thunderstorm wind.

Thunderstorm Wind, Sweetwater

When
August 22, 4:35 PM MST
Where
Sweetwater County, 35 mi N of Wamsutter
Measured
55 kt (63 mph) measured gust
Reported by
Public
Coordinates
42.176, -107.980

Wind instrumentation at the Kennecott Uranium Mine measured a thunderstorm wind gust of 63 mph.

Thunderstorm Wind, Fremont

When
August 22, 4:35 PM MST
Where
Fremont County, Lander
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.830, -108.720

Wind gusts on the north side of Lander were estimated at 60 mph.

Thunderstorm Wind, Fremont

When
August 22, 4:41 PM MST
Where
Fremont County, 7 mi NW of Riverton
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.102, -108.478

A large window was blown-out of a house from thunderstorm wind.

Thunderstorm Wind, Natrona

When
August 22, 4:41 PM MST
Where
Natrona County, Mills
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
42.830, -106.530

Power lines reported down at 6th Avenue and Poison Spider Road.

Hail, Natrona

When
August 22, 4:46 PM MST
Where
Natrona County, Casper
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.830, -106.320

One inch diameter hail occurred in Casper.

Hail, Natrona

When
August 22, 4:50 PM MST to 5:00 PM MST
Where
Natrona County, 10 mi SW of Casper
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.728, -106.459

Penny-sized hail fell for 10 minutes in association with a thunderstorm. The parent thunderstorm produced 1.15 inches of rain.

Hail, Natrona

When
August 22, 4:50 PM MST
Where
Natrona County, Casper
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.830, -106.320

A CoCoRaHS spotter estimated hail to be the size of golf balls.

Thunderstorm Wind, Natrona

When
August 22, 4:54 PM MST
Where
Natrona County, 6 mi E of Casper
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.830, -106.202

Thunderstorm wind toppled a semi-tractor trailer on Interstate 25 near mile marker 182.

Hail, Natrona

When
August 22, 5:00 PM MST
Where
Natrona County, 6 mi SW of Casper
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.769, -106.404

Hail the size of nickels fell near Paradise Valley.

Hail, Natrona

When
August 22, 5:02 PM MST to 5:23 PM MST
Where
Natrona County, 5 mi S of Casper
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.758, -106.320

The public and a Bureau of Reclamation employee measured one inch diameter hail on Casper Mountain.

Hail, Natrona

When
August 22, 5:05 PM MST
Where
Natrona County, 5 mi S of Casper
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
42.758, -106.320

The Natrona County Sheriff's Office relayed a report of 1.50 inch diameter hail on Casper Mountain.

Thunderstorm Wind, Natrona

When
August 22, 5:06 PM MST
Where
Natrona County, 5 mi E of Casper
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
42.830, -106.221

A power line was toppled near the intersection of Mystery Bridge Road and East Yellowstone Road.

Hail, Natrona

When
August 22, 6:15 PM MST
Where
Natrona County, 16 mi S of Casper
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
42.599, -106.320

Nickel size hail was measured by a Cooperative Observer near Bates Creek.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2007Every state in 2007This day in weather historyWarnings in Wyoming, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45445, 45447, 45449, 45462, 45465, 45469, 47903, 45446, 45453, 45460, 45450, 45455, 45457, 45461, 47904, 47907.